# SDR COMA0660660

- Difficulty date: November 28, 2006
- Submitted: November 28, 2006
- Operation: Air carrier
- Aircraft: N629BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7251
- Aircraft time: 18,113 hours, 15,680 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Fitting
- Part number: 17064104
- Part serial: DCL591
- Condition: Cracked
- Location: Rt Mlg
- Part time: 18,113 hours, 15,680 cycles
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ULTRA-SONIC INSPECTION OF RIGHT MAIN GEAR, MAIN FITTING FOUND CRACKED.  REMOVED AND REPLACED RIGHT MAIN LANDING GEAR.
